About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 461837, 7 pages
http://dx.doi.org/10.1155/2013/461837
Research Article

Revised Variational Iteration Method for Solving Systems of Nonlinear Fractional-Order Differential Equations

1Department of Mathematics, Faculty of Science, Istanbul University, Vezneciler, 34134 Istanbul, Turkey
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mmabatho 2735, South Africa
3Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
4Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey

Received 9 July 2013; Accepted 22 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 C. Ünlü et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Ünlü, H. Jafari, and D. Baleanu, “Revised Variational Iteration Method for Solving Systems of Nonlinear Fractional-Order Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 461837, 7 pages, 2013. doi:10.1155/2013/461837